# SDR CKSA97425

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 88-17-06, FOUND CRACK ON LT WING STRINGER S11 AT RIB ATTACHMENT WS 629.  REPAIRED STR 11 LT WING AT RIB ATTACHMENT WS 629 IAW SB 727-57-A159.  NON-ROUTINE TASK CARD NUMBER 110067.
